# SDR QR9R2025011700002

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724429829
- Aircraft time: 3,483 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Condition: Failed
- Location: Mag Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 OVSP FAIL CAUTION ILLUMINATED AND WOULD NOT EXTINGUISH WITH AVIONICS RESETTING CB OR DOING HARD RESET. REMOVED AND REPLACED #2 ENGINE MAGNETIC SENSOR IAW ENG MANUAL 77-14-00-900-802-A01.
